# SDR UPS06446250

- Difficulty date: February 4, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 65B05002Y269
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT NR 2 DOOR FWD CUTOUT LWR REVEAL FOUND CRACKED, CRACK LENGTH .5 INCH.  LEFT NR 2 DOOR FWD CUTOUT LOWER REVEAL REPLACED AS PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02.
